Skip to content
is it safe to switch meds?
avatar
An_190255 posted:
was on attivan which worked good 1mg for a month, then got switched to .5 klonopin for about a month was told to take it 24 hours after my last dose of attivan. klon didnt really work, felt a little bit of chest pain, just felt relief hours and almost the end of the day relief. so nurse practioner psych. swicthed me back to 1 mg attivan. and start it 24 hours after last dose of klon. was ths safe to switch back to it? Today the attivan feels ok but not like it did when i first used to use it. can this be because i have built up a tolerance. How do I safely take my attivan dose, and how do i taper correctly? my breathing is just so messed up, i feel like i cant breathe.
Reply
 
avatar
alonealonealone responded:
I don't know anything about meds as I'm not a doctor...but if you are having trouble breathing please go to the hospital. If it's nothing, then it's nothing. But if it isn't then the hospital is where you need to be.


Featuring Experts

Reid Wilson, PhD is an international expert in the treatment of anxiety disorders, with books translated into nine languages. He is author of Don...More

Helpful Tips

Lexapro
My dr. just prescribe me Lexapro.. i just feel nervous taking it. does anyone have any thoughts about it. More
Was this Helpful?
3 of 8 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.